Mar 15, 2014
| Response from Dr. Henry
There is unlikely to be a significant interaction between Synthroid and either of your HIV medications. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- Swollen Lymph Glands After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Testicular Pain After Anal Sex With Condom Does It Mean I Have HIV
- How Does Cervical Cancer Affect Your Reproductive System?
- Names Of Sexually Transmitted Diseases
- What Does Crabs Look Like The Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.